# SDR QXEA2024121700

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N656QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000942
- Aircraft time: 3,954 hours, 3,115 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INDICATOR SHOWS WHITE. PLACED ON MELK 52-70-01C. CLEARED 12/16. FOUND L1 DOOR ARMING LEVER NOT FLUSH WITH VENT FLAP LEVER. PERFORMED ADJUSTMENT OF THE L1 SLIDE INDICATOR PER E175 AMM 52-11-00-820-801-A, MCN E520141-01 ISSUE NO. 01 AND SUBTASK 52-11-00-820-033-A. L1 DOOR INDICATOR AND ARMING LEVER OPERATE AS NORMAL. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
